# SDR AWXA200400805

- Difficulty date: June 21, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 42,044 hours, 30,427 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 69372542
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-12 CHECK A 1.5 INCH CRACK WAS FOUND IN SUPPORT ANGLE UNDER KEELBEAM PANEL 3402 AT BS 616. MAINTENANCE REMOVED CRACKED SUPPORT ANGLE UNDER KEEL BEAM PANEL 3402 AT BS 616; FABRICATED A NEW REPLACEMENT SUPPORT ANGLE; INSTALLED REPAIR PART IAW DWG 69-37254.
